# SDR FDEA201310312659

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 52,777 hours, 24,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER PICKUP ANGLE AT FRAME 40 LT,  FASTER HOLE 14 FOUND CRACKED.  REPAIRED IAW EA 6-5310-T0303309.
